Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

[Some Cracks in the Empire of Chance (Flaws in the Foundations of Reliability)]: Comment

Yuri Belyaev
International Statistical Review / Revue Internationale de Statistique
Vol. 70, No. 1 (Apr., 2002), pp. 65-67
DOI: 10.2307/1403723
Stable URL: http://www.jstor.org/stable/1403723
Page Count: 3

You can always find the topics here!

Topics: Statistics, Probabilities, Random variables, Statistical models, Inference, Randomness
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($12.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
[Some Cracks in the Empire of Chance (Flaws in the Foundations of Reliability)]: Comment
Preview not available

Page Thumbnails

  • Thumbnail: Page 
65
    65
  • Thumbnail: Page 
66
    66
  • Thumbnail: Page 
67
    67